Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Orbit structure of the exceptional Hermitian symmetric spaces. I
HTML articles powered by AMS MathViewer

by Daniel Drucker PDF
Bull. Amer. Math. Soc. 80 (1974), 285-289
    1. D. Drucker, Nonassociative algebras and hermitian symmetric spaces, Doctoral Dissertation, University of California, Berkeley, Calif., 1973.
  • Sigurđur Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York-London, 1962. MR 0145455
  • Mikio Ise, Realization of irreducible bounded symmetric domain of type $(\textrm {VI})$, Proc. Japan Acad. 45 (1969), 846–849. MR 262421
  • Mikio Ise, Canonical realizations of bounded symmetric domains as matrix-spaces, Nagoya Math. J. 42 (1971), 115–133. MR 290294
  • Max Koecher, An elementary approach to bounded symmetric domains, Rice University, Houston, Tex., 1969. MR 0261032
  • R. P. Langlands, The dimension of spaces of automorphic forms, Amer. J. Math. 85 (1963), 99–125. MR 156362, DOI 10.2307/2373189
  • 7. J. Tits, Algèbres alternatives, algèbres de Jordan et algèbres de Lie exceptionelles (announcement), 1963.
  • J. Tits, Algèbres alternatives, algèbres de Jordan et algèbres de Lie exceptionnelles. I. Construction, Nederl. Akad. Wetensch. Proc. Ser. A 69 = Indag. Math. 28 (1966), 223–237 (French). MR 0219578
  • Joseph A. Wolf, Fine structure of Hermitian symmetric spaces, Symmetric spaces (Short Courses, Washington Univ., St. Louis, Mo., 1969–1970), Pure and App. Math., Vol. 8, Dekker, New York, 1972, pp. 271–357. MR 0404716
Similar Articles
Additional Information
  • Journal: Bull. Amer. Math. Soc. 80 (1974), 285-289
  • MSC (1970): Primary 17B25, 17B60, 32M15, 53C35; Secondary 17C40
  • DOI:
  • MathSciNet review: 0335859